×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

I need help...

  • abby
  • abby's Avatar Topic Author
12 years 6 months ago #1 by abby
abby created the topic: I need help...
Ok, so I am on birth control but I wasnt taking it the right way...i kept missing pills and stopped taking them for a whole week even. Well I started taking them 2-3 days before my b/f and I had sex. It has been almost 3 weeks since then and I am still taking my birth control because my mom has been making sure I do but i keep feeling really sick to my stomach and I even start gagging, but not getting sick in the mornings only before school and then on and off my stomach will start hurting. I also have been eating way more than before and have be majorly emotionly and have had headaches for 3 days in a row then it goes away and comes back for awhile. I have been getting dizzy spells and my back has been hurting every day and somtimes most of my whole body hurts. There is brown stuff coming out of my vagina also and this has never happened to me before. I still have another week before my period is suppose to happen though. I dont know if i should stop taking the birth control for now. Is it possible i could b pregnant? We used no other protection. Could taking the birth control until its time to take the diff colored pills so that I will hae my period (which will be in a week) hurt the baby if i am pregnant? If I don't start next week I won't take the birth control anymore. Help me please I am really confused and worried.

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl